MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2080-N
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records are not available imaging studies have been received for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted upon completing of clinical evaluation.
 
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2026.During this initial procedure, the alto main body was deployed via the right approach.The polymer kit was connected to inject the polymer.Prior to the procedure the blood pressure was 113/50.After completion of the polymer fill, hypotension was observed with a blood pressure of 40/30 and the heart rate remained at approximately 100bpm.Only the blood pressure decreased.The blood pressure normalized approximately 10-15 minutes after treatment by anesthesia with ephedrine hydrochloride, neosynephrine, epinephrine and polaramine and the procedure was continued.The bilateral limbs were placed and the procedure was completed.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the intraoperative polymer leak and hypotension complaints are unconfirmed.This is not consistent with the reported adverse event/incident.Factors favoring a polymer reaction include the reported complete emptying of the polymer syringe, which is suggestive of a polymer leak.Factors arguing against a polymer leak include that the bottoming out of the syringe could not be clearly associated with the bp drop; it was reported that the bp decreased gradually over approximately 5 minutes after the completion of the polymer filling, whereas a polymer leak would be expected to cause an immediate anaphylactoid reaction; and the polymer rings remained fully filled after the reported polymer leak.It is also unclear if the hypotension could be caused by a contrast allergy or other causes.Findings from the follow-up ct lack specificity for an endoleak due to the suboptimal contrasted nature of the scan, and an endoleak cannot be confirmed or unconfirmed because of this; there was lumbar coiling in the area of the still photo labeled ¿leak,¿ and it is unclear if the coiling contributed to the possible ¿leak¿ (from follow up still photo); and the area of the questionable ¿leak¿ has a significantly higher density than the area within the stent, making an endoleak doubtful.Device, user, procedure or anatomy relatedness of complaint could not be determined.No procedure related harms were identified.The procedure was reported as completed with normalization of blood pressure, however the final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated.G3: date received by manufacturer has been updated.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the intraoperative polymer leak and hypotension complaints are unconfirmed.This is not consistent with the reported adverse event/incident.Specifically, following polymer fill it was reported that the patient experienced hypotension with a normal heart rate, which resolved after treatment with an anaphylactic protocol; however, it is unclear whether other factors contributed to the reported hypotension.Angiogram review shows a curved region of contrast near the coil on the right side of the graft.No cloud-like or irregularly shaped contrast is seen around the graft, and the sealing rings appear fully polymer-filled; therefore, a polymer leak cannot be completely excluded.The density of the rings does not change between the pre- and post-images.It was also reported that the patient required cpr when the heart rate was 100 and the blood pressure was 40.Based on the information provided, device, user, procedure, or anatomy relatedness of the complaint could not be determined.No procedure-related harms were identified.The procedure was reported as completed with normalization of blood pressure; however, the final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b6: relevant tests and lab data has been updated.G3: date received by manufacturer has been updated.H6: investigation type codes: remove code 4118.H6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key24539293
Report Number3008011247-2026-00013
Device Sequence Number10350687
Product Code MIH
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2080-N
Device Lot NumberFS012225-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/11/2026
04/23/2026
05/12/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/17/2026
04/29/2026
05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER, LOT #FF040725-01; OVATION IX ILIAC LIMB, LOT #FS021925-19; OVATION IX ILIAC LIMB, LOT #FS090825-21
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale